Algebra and Discrete Mathematics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2004, выпуск 2, страницы 1–8 (Mi adm333)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

RESEARCH ARTICLE

Some applications of Hasse principle for pseudoglobal fields

V. Andriychuk

Department of Mathematics and Mechanic, Lviv Ivan Franko University, Lviv, Ukraine

Аннотация: Some corollaries of the Hasse principle for Brauer group of a pseudoglobal field are obtained. In particular we prove Hasse–Minkowski theorem on quadratic forms over pseudoglobal field and the Hasse principle for quadratic forms of rank 2 or 3 over the field of fractions of an excellent two-dimensional henselian local domain with pseudofinite residue field. It is considered also the Galois group of maximal $p$-extensions of a pseudoglobal field.

Ключевые слова: algebraic function field, Hasse principle, quadratic form.

Полный текст: PDF файл (205 kB)

Реферативные базы данных:
Тип публикации: Статья
MSC: 11R58, 11EA12, 11R37
Поступила в редакцию: 24.02.2004
Исправленный вариант: 01.06.2004
Язык публикации: английский

Образец цитирования: V. Andriychuk, “Some applications of Hasse principle for pseudoglobal fields”, Algebra Discrete Math., 2004, no. 2, 1–8

Цитирование в формате AMSBIB
\RBibitem{And04}
\by V.~Andriychuk
\paper Some applications of Hasse principle for pseudoglobal fields
\jour Algebra Discrete Math.
\yr 2004
\issue 2
\pages 1--8
\mathnet{http://mi.mathnet.ru/adm333}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2146594}
\zmath{https://zbmath.org/?q=an:1146.11332}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm333
  • http://mi.mathnet.ru/rus/adm/y2004/i2/p1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Banakh T.O. Bogomolov F.A. Gatalevych A.I. Guran I.J. Ishchuk Yu.B. Komarnytskyi M.Ya. Kuz I.S. Melnyk I.O. Petrychkovych V.M. Prytula Ya.G. Romaniv O.M. Skaskiv O.B. Stakhiv L.L. Sullym G.T. Zabavskyi B.V. Zelisko V.P. Zarichnyi M.M., “Obituary: Vasyl Ivanovych Andriychuk (18.09.1948-7.07.2012)”, Cent. Eur. J. Math., 11:9 (2013), 1547–1551  crossref  mathscinet  isi  scopus
    2. Ngo Thi Ngoan, Nguyen Quoc Thang, “on Some Hasse Principles For Algebraic Groups Over Global Fields. II”, Proc. Jpn. Acad. Ser. A-Math. Sci., 90:8 (2014), 107–112  crossref  mathscinet  zmath  isi  scopus
    3. Ngo Thi Ngoan, Nguyen Quoc Thang, “on Some Local-Global Principles For Linear Algebraic Groups Over Infinite Algebraic Extensions of Global Fields”, Linear Alg. Appl., 568 (2019), 39–83  crossref  mathscinet  zmath  isi  scopus
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:82
    Полный текст:50
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021